Advances in Pure Mathematics

Advances in Pure Mathematics

ISSN Print: 2160-0368
ISSN Online: 2160-0384
www.scirp.org/journal/apm
E-mail: apm@scirp.org
"Dissipative Properties of ω-Order Preserving Partial Contraction Mapping in Semigroup of Linear Operator"
written by Akinola Yussuff Akinyele, Kamilu Rauf, Aasa Moses Adebowale, Omosowon Jude Babatunde,
published by Advances in Pure Mathematics, Vol.9 No.6, 2019
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top